# SDR MASA99120

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IFP/PHX - FLT 6377 - THE CREW DECLARED AN EMERGENCY DUE TO A CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE AIRCRAFT LANDED IN PHX SAFELY.  MAINTENANCE ACTION WAS DEFERRED PER MEL 52-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
